Aricept withdrawal symptoms

Common Questions and Answers about Aricept withdrawal symptoms

aricept

You may consider tapering off Imipramine and starting Duloxetine (Cymbalta). It may be difficult since Imipramine has been associated with <span style = 'background-color: #dae8f4'>withdrawal</span> symptoms.
I've done some research into what could be causing the ridgidity and so far from what I've gathered Baclofen could be an effective treatment option to treat the ridgidiy if symptoms continue, but I honestly have no idea. I've been referred by my neurologist to see a movement disorders specialist later in the month. Does anyone know why the drug causes the lightheadedness and muscle ridgidity and how can it be put to an end? Also, if it's not from the drug what else might this be?
I was on prescription Lorazepam (Ativan) for 6 months and was very ill from it. I became dependent on it & had to "detox" off it because the withdrawals were so intense. That was 7 weeks ago. I was given 50 mg. of Vistaril to take every 4-6 hrs. as needed, and it really helped me. I was doing okay aside from being very drowsy and dried out. Then I began having severe blinking problems & mild muscle twitches and dry eye.
I just can't believe that 3 months after my last opiate that I'm still having this one <span style = 'background-color: #dae8f4'>withdrawal</span> symptom, which is constantly getting more severe in occurrence and intensity. Obviously the MRI's next week will tell more, but I can't stand the constant muscle contractions, especially when I lay down to go to sleep at night. I'm dying for any answers as to a potential cause. Nothing make any sense.
It sounds like it could be the Meds he is on as I know they can have side effects, did they wean him off the Strattera and Adderall or did he stop immediatly ,the headaches and other symptoms you describe could be <span style = 'background-color: #dae8f4'>withdrawal</span> it would be best to ask his Doctor about that. You have to go by your gut feeling with this , personally and I do mean just that... I would make sure he isnt going to get another set of side effects from the new Meds..
what are the side effects of quitting effexor cold turkey? I have been taking 300mg a day for a couple of years and I want to quit because I have no sex drive.
If you are diagnosed with tardive I could provide you with information to take to your neurologist about what has helped me and you could post in the neurology forum as well but it must be diagnosed first as there are <span style = 'background-color: #dae8f4'>withdrawal</span> dyskinesias that appear like tardive but go away. A neurologist who is a trained movement disorders specialist could make a conclusive diagnosis.
I think it's best to listen to your doctor if he's basing his choice off of your symptoms. I know people with anxiety are classic for trying to figure out the problem and classic for "what ifs". My old psysician did tell me about the weight gain with paxil so I could not do it, I tried but my anxiety was so high about the weight gain.. Its your choice and you really don't know which was is going to be the best for you but my advice would be to listen to your doctor.
I was given Chicken Soup for the Fisherman's Soul but there are many to choose from. If you are a book addict like myself that is feeling <span style = 'background-color: #dae8f4'>withdrawal</span> from the joy of a good book, give these books a try, it is worthwhile!
MedHelp Health Answers